# SDR SWIA2020040850054

- Difficulty date: March 5, 2020
- Submitted: April 8, 2020
- Operation: Air carrier
- Aircraft: N780SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10277
- Aircraft time: 30,288 hours, 18,505 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* CORROSION ON LBL27 LONGITUDINAL FLOOR BEAM AT FS1031   (C-CHECK) RO 4/6/2020   REMOVED CORROSION ON LBL 27 LONGITUDINAL FLOOR BEAM AT FS 1031.00. REF CRJ700 SRM  ORIGINAL MATERIAL THICKNESS AT BLENDED AREAS OF LBL 27 FLOOR BEAM IS 0.120" PER BOMBARDIER DRAWING. REMAINING MATERIAL AT LARGEST REWORKED AREA = 0.059". OUT OF LIMITS, NO DAMAGE IS ALLOWED ON THE FLOOR SUPPORT STRUCTURE PER CRJ 700 SRM. REMOVED 0.061" AT DEEPEST POINT. VERIFIED WITH TOOL TUSS8817 NEXT CAL DUE 30-APR-20. /  INSTALLED ALL PARTS ON LBL27 LONGITUDINAL FLOOR BEAM FS 1031.00 REF CRJ700 SRM 53-00-41-201-001-A01 / COMPLIED WITH SKY CARD 51-900-1002-SKY (CL600-2C10) STRUCTURAL MAJOR REPAIR (**RII**) AND M-337 FORM
